Blow up, exponential growth of solution for a reaction-diffusion equation with multiple nonlinearities. (English) Zbl 1435.35085

Summary: In this paper, we consider a reaction diffusion equation with multiple nonlinearities. We prove a blow up and exponential growth of solution with negative initial energy. Our new results generalizes and improves earlier results.


35B44 Blow-up in context of PDEs
35K57 Reaction-diffusion equations
Full Text: DOI Euclid


[1] G. Stephenson, Partial Differential Equations for Scientists and Engineers, Imperial College Press, 1996. · Zbl 0865.35002
[2] Z. Jiang, S. Zheng and X. Song, Blow-up analysis for a nonlinear diffusion equation with nonlinear boundary conditions, Applied Mathematics Letters,17 (2) (2004), 193-199. · Zbl 1056.35087
[3] D. Erdem and V. K. Kalantarov, A remark on the nonexistence of global solutions to quasilinear hyperbolic and parabolic equations, Applied Mathematics Letters, 15 (2002), 521-653. · Zbl 1002.35011
[4] H. Zang, J. Lu and Q. Hu, Exponential growth of solution of a strongly nonlinear generalized Boussinesq equation, Computers and Mathematics with Applications, 68 (2014), 1787-1793. · Zbl 1369.35029
[5] J. Lu, Q. Hu and H. Zang, Blowup of solution for a class of doubly nonlinear parabolic systems, Journal of Function Spaces, 2014 (2014), 1-5.
[6] M. O. Korpusov and A. G. Sveshnikov, Sufficent close-to-necessary conditions for the blowup of solutions to a strongly nonlinear generalized Boussinesq equation, Computational Mathematics and Mathematical Physics, 48 (9) (2008), 1591-1599.
[7] G. Karch, Asymptotic behavior of solutions to some pseudoparabolic equations, Mathematical Methods in the Applied Sciences, 20 (1997), 271-289. · Zbl 0869.35057
[8] I.A. Shishmarev, On a nonlinear Sobolev type equation, Differential Equations, 41 (1) (2005), 146-149. · Zbl 1191.35237
[9] R. Xu, Y. Yang, S. Chen, J. Su, J. Shen and S. Huang, Nonlinear wave equations and reaction-diffusion equations with several nonlinear source terms of different signs at high evergy level, The ANZIAM Journal, 54 (2013), 153-170. · Zbl 1273.35177
[10] M.O. Korpusov and A.G. Sveshnikov, Three-dimensional nonlinear evolution equations of pseudoparabolic type in problems of mathematical physics, Computational Mathematics and Mathematical Physics, 43 (2003), 1765-1797. · Zbl 1121.35329
[11] M.O. Korpusov, Blow-up of solutions of a class of strongly non-linear equations of Sobolev type, Izvestiya: Mathematics , 68 (4) (2004), 783-832. · Zbl 1079.35025
[12] M.O. Korpusov and A.G. Sveshnikov, Blow-up of solutions of Sobolev-type nonlinear equations with cubic sources, Differential Equations, 42 (2006), 431-443. · Zbl 1131.35073
[13] H. A. Levine, Some nonexistence and instability theorems for solutions of formally parabolic equations of the form \(Pu_t=-Au+F(u),\) Archive for Rational Mechanics and Analysis, 51 (1973), 371-386. · Zbl 0278.35052
[14] V. K. Kalantarov and O. A. Ladyzhenskaya, The occurrence of collapse for quasilinear equations of parabolic and hyperbolic type, Journal of Soviet Mathematics, 10 (1978), 53-70. · Zbl 0388.35039
[15] H. A. Levine, S. R. Park and J. Serrin, Global existence and nonexistence theorems for quasilinear evolution equations of formally parabolic type, Journal of Differential Equations, 142 (1998), 212-229. · Zbl 0891.35062
[16] S. A. Messaoudi, A note on blow up of solutions of a quasilinear heat equation with vanishing initial energy, Journal of Mathematical Analysis and Applications, 273 (2002), 243-247. · Zbl 1121.35323
[17] Z. Junning, Existence and nonexistence of solutions for \(u_t=\func{div}(\left\vert \nabla u\right\vert^{p-2}\nabla u)+f(\nabla u,u,x.t)\), Journal of Mathematical Analysis and Applications, 172 (1993), 130-146. · Zbl 0799.35130
[18] M. Nakao and C. Chen, Global existence and gradient estimates for the quasilinear parabolic equations of m-Laplacian type with a nonlinear convection term, Journal of Differential Equations, 162 (2000), 224-250. · Zbl 0959.35103
[19] H. Englern, B. Kawohl and S. Luckhaus, Gradient estimates for solutions of parabolic equations and systems, Journal of Mathematical Analysis and Applications, 147 (1990), 309-329. · Zbl 0708.35018
[20] B. Said-Houari, Global nonexistence of positive initial-energy solutions of a system of nonlinear wave equations with damping and source terms, Differential Integral Equations, 23 (1-2) (2010), 79-92. · Zbl 1240.35342
[21] S. Gerbi and B. Said-Houari, Local existence and exponential growth for a semilinear damped wave equation dynamic boundary conditions, Advances in Differential Equations, 13 ( 11-12) (2008), 1051-1074. · Zbl 1183.35035
[22] V. Georgiev and G. Todorova, Existence of a solution of the wave equation with nonlinear damping and source terms, Journal of Diferential Equations, 109 (1994), 295-308. · Zbl 0803.35092
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.